| Model Number |
13550000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
Event or Problem Description
It was reported that the patient had index l4-s1 mis tlif (b)(6) 2026.Two weeks post-op, patient reported he ¿bent over and heard a pop¿.Upon x-ray examination, the reline mas modular screw head disassociated from the reline mas modular screw shank.The contralateral set screw at l4 was also loose.Screw replacement revision took place on.